Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have rashes in crease of arm and getting warm sensation. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5794 Questions

I had a strange rash in the crease of my arm (opposite side of my elbow) thats slightly smaller than a tennis ball. It came on literally overnight. Its not real painful but has a "warm sensation". I have a photo of it I can post it or e-mail if you'd like me to send that over. I did have a 2 hour massage yesterday at the spa and he used a lot of massage oil. I tried a new soap last night to get the oil off ( Neutrogena Body Clear Body Scrub--with salicylic acid). Those are the only two abnormal things I did yesterday that I could think of would cause anything.
Posted Fri, 8 Mar 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 56 minutes later
Thanks for the excellent details and picture.
It decreases our work. According to me, it is an irritant contact dermatitis.
Possibilities are due to oil or the salicylic acid in the soap.
Most probably salicylic acid, as it is an irritant and skin fold is very sensitive.
There is nothing to worry.
Apply mometasone cream in that area once daily for 5 days. This should be enough to treat it.
Avoid that soap and that oil too.
If you want to confirm it, you can XXXXXXX a dermatologist and get a patch test done. However, this is not necessary as particular oil and soap can be easily avoided.

Hope my advice helps you a bit.
Feel free to ask, if you have any other doubt.
Wishing you a good health.
Thank you.
Above answer was peer-reviewed by
Follow-up: Have rashes in crease of arm and getting warm sensation. What could be the cause? 3 hours later
Hi there!

Thank you for the quick response. It doesn't appear that mometasone cream is available over the counter. Do you recommend any other creams (such as benadryl / hydrochortisone / lotromin or anything else??)

Answered by Dr. Rahul Kumar 3 minutes later
We are always available to help you.

Please consider using Hydrocortisone cream (if it is available over the counter), apply it once in night for not more than 7 days.

If you are satisfied with the discussion, kindly rate it before closing.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor